MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Insufficient Information (4580)
Date of Event 03/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 7 years and 5 months post implantation the patient underwent a revision procedure due to unknown reasons.The femoral head and stem were both revised.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00801803203 item name femoral head sterile product do not resterilize 12/14.Taper lot # 63377762.G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports 0002648920 - 2024 - 00085.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device location is unknown.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 7 years and 5 months post implantation due to peri-prosthetic fracture of the femur post trauma.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h6 proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.It was reported the patient fell and fractured their femur, however as the reason for the fall is unknown, a definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18958219
Report Number0002648920-2024-00086
Device Sequence Number15813866
Product Code JDI
UDI-Device Identifier00889024145764
UDI-Public(01)00889024145764(17)260331(10)63322613
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number00811400110
Device Lot Number63322613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2024
Supplement Date Received by Manufacturer04/02/2024
06/12/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/05/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose